# SDR UALA2009061201673

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1567
- Condition: Unserviceable
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING THROUGH FILLER VALVE PORT.  THE FILLER VALVE NUT WAS NOT TIGHT.  BOTTLE WAS REPLACED WITH A STOCK BOTTLE.
